# SDR RAIA201303090001

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145231
- Aircraft time: 28,351 hours, 25,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE AFT CABIN FLASHLIGHT WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT.  SYSTEM OPS CHECKED GOOD.
